# SDR SWAA2022081729688

- Difficulty date: July 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 278 AT RT WING 2022-368300 / [01] REPLACED ANGLE TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 278 AT RT WING IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A6200 SHEET 7 REV:A;[02] REPLACED ANGLE TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 278 AT RT WING IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A6200 SHEET 7 REV:A. VERIFIED
